I’ve been on Buspar for 5 months and I’m really noticing I’m having some focusing/concentration issues. I’m now taking 15mg twice a day. Example, today I was driving in the car and just felt like it’s really hard for me to pay attention. My mind just feels weird... kinda dizzy and in a daze. I find myself having a hard time reading..which I love to do! I also take 50mg Pristiq daily. Anyone experience this or am I crazy lol ?
Hi, Blessed! Decreased concentration and dizziness are common side effects of buspirone experienced by about 1-10% of users. Generally it resolves within just a couple of weeks but after five months you should consider consulting with your prescriber for professional advice.
I'm sorry to hear that this is happening... I've been taking buspirone 60mg/day for years with no side effects at all and it's controlled my anxiety and tension headaches beautifully.
Best regards and good luck! Wildcat
Yes buspar done all of these you mentioned to me also. I'm also on 2.5 mg of generic ativan up to 6 times daily which I never do. This helps with dizziness and focus most of the time. Just went back to strictly ativan today. I have become med resistant except for ativan. Please dont let your dr talk you into upping the dose of buspar. Sometimes these side effects go away after time. Unfortunately they don't with me. This could be time to change from Buspar to a different drug. I wish you luck with this
I had similar symptoms with Buspar. I was also on 15mg twice a day. I decided it was too much for my body to handle so my dr changed it to 10mg twice a day. It didn't really help with my anxiety so I stopped taking it all together. I just take my Valium now when I need it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2014 • 2 answers
Updated 2 Apr 2015 • 1 answer
Updated 3 Nov 2018 • 2 answers
Updated 8 Nov 2018 • 2 answers
Updated 15 days ago • 1 answer